Skip to Content

Depo-Provera - my period is late and I started early this month, why is this?

Responses (3)

kaismama 12 Nov 2013

You may not get it at all. Women often get little or no period when on it.

DzooBaby 12 Nov 2013

Irregular bleeding and no bleeding is very common with Depo-Provera

LousArk 13 Nov 2013

I was on Depo on and off (but mostly on) for 18 yrs. I always found that the first 3 (ish) shots caused me to bleed erratically & sometimes constantly, & the 3rd or 4th shot stopped my periods all together.
If the bleeding is frequent and heavy, you will need to check with the Doctor that you do not become anaemic, until things settle down on the Depo.
Everyone is different, but that has always been my finding with this drug.
Hope that helps
Lou

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions